# SDR IPXA2018090733664

- Difficulty date: August 17, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Part number: NRB6224508
- Part serial: 48474
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING NR 1 SLAT O/B RIB LUG BUSHING IS WORN. REMOVED AND REPLACED RT WING NR 1 SLAT IAW AMM27-80-20-400-801. (MINOR)
